# SDR QXEA200600824

- Difficulty date: March 25, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flange
- Condition: Chafed
- Location: Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 LOWER MOUNT FLANGE FOR ELADING EDGE PANEL 511AL CHAFED BOTTOM INBOARD END.  REPAIRED IAW RD 8-57-1150.
